| Catalog Number |
S410GH/CNA |
| Medical Device Problem Codes |
Crack (1135); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event was identified during internal quality system activities.Upon review, the manufacturer determined the event meets fda criteria for reporting.The report is being submitted to ensure accuracy and completeness of mdr files.This submission does not reflect a change in device performance or patient risk.The awareness date corresponds to when the manufacturer became aware of the event details.All information reasonably known to the manufacturer at this time has been included.A photo was provided by the customer and it appears to have an empty syringe with evidence it did contain liquid at one time.The actual device was not returned therefore, the root cause cannot be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.This complaint will be used to trend for similar complaints.
Event or Problem Description
The customer reports during pre-procedure, the tip was found leaking fluid after opening the package.No patient involved.A new device was used to complete the procedure.